MENU

You are here

Publications

Export 1558 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Sartori A, Cammi A, Luzzi L, Rozza G. A multi-physics reduced order model for the analysis of Lead Fast Reactor single channel. Annals of Nuclear Energy, 87, 2 (2016): pp. 198-208 [Internet]. 2016 ;87:208. Available from: http://urania.sissa.it/xmlui/handle/1963/35191
Ambrosetti A, Ruiz D. Multiple bound states for the Schroedinger-Poisson problem. Commun. Contemp. Math. 10 (2008) 391-404 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2679
Malchiodi A, Ni W-M, Wei J. Multiple clustered layer solutions for semilinear Neumann problems on a ball. Ann. Inst. H. Poincare Anal. Non Lineaire 22 (2005) 143-163 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/3532
Feltrin G, Zanolin F. Multiple positive solutions for a superlinear problem: a topological approach. J. Differential Equations 259 (2015), 925–963. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35147
Feltrin G. Multiple positive solutions of a sturm-liouville boundary value problem with conflicting nonlinearities. Communications on Pure & Applied Analysis [Internet]. 2017 ;16:1083. Available from: http://aimsciences.org//article/id/1163b042-0c64-4597-b25c-3494b268e5a1
Malchiodi A. Multiple positive solutions of some elliptic equations in \\\\bold R\\\\sp N. Nonlinear Anal. 43 (2001) 159-172 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3094
Berti M, Bolle P. Multiplicity of periodic solutions of nonlinear wave equations. Nonlinear Anal. 56 (2004) 1011-1046 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2974
Feltrin G, Zanolin F. Multiplicity of positive periodic solutions in the superlinear indefinite case via coincidence degree. Journal of Differential Equations [Internet]. 2017 ;262:4255 - 4291. Available from: http://www.sciencedirect.com/science/article/pii/S0022039617300219
Michelangeli A, Ottolini A. Multiplicity of self-adjoint realisations of the (2+1)-fermionic model of Ter-Martirosyan--Skornyakov type.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35267
De Marchis F. Multiplicity of solutions for a mean field equation on compact surfaces. Boll. Unione Mat. Ital.(9). 2011 ;4:245–257.
Maalaoui A, Martino V. Multiplicity result for a nonhomogeneous Yamabe type equation involving the Kohn Laplacian. Journal of Mathematical Analysis and Applications. Volume 399, Issue 1, 1 March 2013, Pages 333-339 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7374
Coclite GM. A multiplicity result for the Schrodinger-Maxwell equations with negative potential. Ann. Pol. Math. 79 (2002) 21-30 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3053
Ambrosetti A, Malchiodi A. A multiplicity result for the Yamabe problem on $S\\\\sp n$. J. Funct. Anal. 168 (1999), no. 2, 529-561 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1264
Ambrosetti A, Malchiodi A, Secchi S. Multiplicity results for some nonlinear Schrodinger equations with potentials. Arch. Ration. Mech. An., 2001, 159, 253 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1564
Ambrosetti A. Multiplicity results for the Yamabe problem on Sn. Proceedings of the National Academy of Sciences of the United States of America. 2002 Nov; 99(24):15252-6 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/5885
Alzetta G, Heltai L. Multiscale modeling of fiber reinforced materials via non-matching immersed methods. Computers & Structures [Internet]. 2020 . Available from: https://arxiv.org/abs/1906.03881
Heltai L, Caiazzo A. Multiscale modeling of vascularized tissues via non-matching immersed methods. International Journal for Numerical Methods in Biomedical Engineering [Internet]. 2019 ;35:e3264. Available from: https://doi.org/10.1002/cnm.3264
N
Bruzzo U, Sala F, Szabo RJ. N = 2 Quiver Gauge Theories on A-type ALE Spaces. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34719
Fucito F, Morales JF, Poghossian R, Tanzini A. N=1 superpotentials from multi-instanton calculus.; 2006. Available from: http://hdl.handle.net/1963/1773
Bonelli G, Maruyoshi K, Tanzini A, Yagi F. N=2 gauge theories on toric singularities, blow-up formulae and W-algebrae. SISSA; 2013. Available from: http://hdl.handle.net/1963/6577
Bawane A, Benvenuti S, Bonelli G, Muteeb N, Tanzini A. N=2 gauge theories on unoriented/open four-manifolds and their AGT counterparts. JHEP [Internet]. 2019 ;07:040. Available from: http://inspirehep.net/record/1631219/
Reina C, Falqui G. N=2 super Riemann surfaces and algebraic geometry. J. Math. Phys. 31 (1990), no.4, 948-952 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/807
Bawane A, Bonelli G, Ronzani M, Tanzini A. N=2 supersymmetric gauge theories on S^2xS^2 and Liouville Gravity. Journal of High Energy Physics [Internet]. 2015 ;2015:54. Available from: https://doi.org/10.1007/JHEP07(2015)054
Heltai L, Kiendl J, DeSimone A, Reali A. A natural framework for isogeometric fluid-structure interaction based on BEM-shell coupling. COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING [Internet]. 2017 ;316:522–546. Available from: http://cdsads.u-strasbg.fr/abs/2017CMAME.316.522H
Landi G. The natural spinor connection on $S\\\\sb 8$ is a gauge field. Lett. Math. Phys. 11 (1986), no. 2, 171-175 [Internet]. 1986 . Available from: http://hdl.handle.net/1963/448

Pages

Sign in